MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Unintended Extubation (4564)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that on mar 16 (mon) the patient was intubated in the emergency room.A decrease in cuff pressure was observed on march 28, but since it was a holiday and it was difficult for a doctor to respond, air was injected using a cuff pressure gauge frequently, and use was continued.A ventilator leak alarm occurred on march 30, so the tube was replaced with a new one.Upon checking the tube after extubating, a leak was confirmed from the adhesive part at the top of the cuff.The event occurred during use.There was aftereffect reported.Frequent cuff pressure adjustments, tube replacements performed.The patient is experiencing o2 decrease, vap.The causality between the item and the disease cannot be denied.The patient had not recovered at the time of reporting.
 
Additional Manufacturer Narrative
D3 - mfr establishment name: corrected.H3 and h6 codes - updated.One used device was returned for investigation.No discrepancies related to the complaint were found during visual inspection.During the functional testing, it was observed that the cuff inflated however it deflated.Upon further inspection a channel was observed between the base of the cuff and the main tube.The complaint of leakage can be confirmed.The probable cause is due to a welding error during manufacturing.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24932902
Report Number3012307300-2026-04012
Device Sequence Number20128694
Product Code BTR
UDI-Device Identifier15019315022333
UDI-Public(01)15019315022333
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100/199/075
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown